# SDR 96ZZZM289

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 460-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 460 FLOOR BEAM UPPER SURFACE HAS LEVEL 2 CORROSION FROM RBL 10 TO 60.  COMPLETED INSTALLATION OF FABRICATED FLOOR BEAM REPAIR IAW SRM 53-10-8.  (M)
